Psycho-Babble Medication Thread 400700

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

Does NEURONTIN cause sexual side effects

Posted by robz on October 9, 2004, at 10:43:26

I am currently on Neurontin and EffexorXR. I started taking the neurontin so I could get off the Effexor because it was giving me such bad sex side effects. So now I am on 37.5 of the effexor and I hopefully will be it off altogether soon. I want to be off both drugs all together however I am worried that my brain is just not really back to normal yet. SO Anyway...To get to my point. Does Neurontin cause sexual side effects??????? Also has anyone tried anything NON-prescription, (hopefully natural) that will counter act these side effects??????? PLEASE HELP!!!!!
ROBZ

 

Re: Does NEURONTIN cause sexual side effects

Posted by utopizen on October 9, 2004, at 11:47:14

In reply to Does NEURONTIN cause sexual side effects, posted by robz on October 9, 2004, at 10:43:26

> I am currently on Neurontin and EffexorXR. I started taking the neurontin so I could get off the Effexor because it was giving me such bad sex side effects. So now I am on 37.5 of the effexor and I hopefully will be it off altogether soon. I want to be off both drugs all together however I am worried that my brain is just not really back to normal yet. SO Anyway...To get to my point. Does Neurontin cause sexual side effects??????? Also has anyone tried anything NON-prescription, (hopefully natural) that will counter act these side effects??????? PLEASE HELP!!!!!
> ROBZ

It's interesting that you ask of natural remedies, because psychiatric journals report good success with Ginko Biloba to counter these effects.

But you're the second recent post that is complaining of side effects you haven't observed. This is really troubling me. When I don't get side effects, I don't ask others to help me with them. I'm worried about why you feel so concerned!

Did someone, like your doctor, warn you about Neurontin and sexual side effects? Because they don't happen. And even if they did, you haven't gotten them yet, so why worry already? If you worry about side effects before you get them, that's troubling to hear. You should talk to your doctor about this. It may be a sign of an obsessive thought disorder... I suffer from obsessive thoughts, but never heard of such a case before.

Talk your doc, and cut yourself some slack in the meantime!!

 

Re: Does NEURONTIN cause sexual side effects

Posted by henryO on October 11, 2004, at 6:10:52

In reply to Does NEURONTIN cause sexual side effects, posted by robz on October 9, 2004, at 10:43:26

NEURONTIN was the absolute worst for me.

 

Re: Does NEURONTIN cause sexual side effects

Posted by Robz on October 11, 2004, at 14:55:16

In reply to Re: Does NEURONTIN cause sexual side effects, posted by henryO on October 11, 2004, at 6:10:52

> NEURONTIN was the absolute worst for me.

WHY?????? What happened????

 

Re: Does NEURONTIN cause sexual side effects utopizen

Posted by robz on October 11, 2004, at 15:00:44

In reply to Re: Does NEURONTIN cause sexual side effects, posted by utopizen on October 9, 2004, at 11:47:14

UTOPEZEN>>>>>Well the reason I am going down on the Effexor is to get rid of the sexual side effects. So now I have gone down to 37 mgs and I am still having them. When I first started on the Effexor at 37 MGs I was not having sexual side effexts. It was only until I reached more then that, that I was having side effects.
I mean of course I have obsessive thoughts....I have an anxiety disorder. My doc told me that Neurontin wont give me sexual side effects. So I guess it is still just the Effexor that is causeing this and I really want off the #%$^&! Thanks for the input....
Robz
PS why is it interesting that I ask for natural remedies?

 

Re: Does NEURONTIN cause sexual side effects

Posted by utopizen on October 12, 2004, at 8:25:02

In reply to Re: Does NEURONTIN cause sexual side effects utopizen, posted by robz on October 11, 2004, at 15:00:44

Maybe you could talk to your doc about Cymbalta? It appears more effective and rapidly acting than Effexor.

But trust me, the Ginko Biloba works, and Viagra can help if necessary.

 

Re: Does NEURONTIN cause sexual side effects

Posted by platinumbride on October 15, 2004, at 1:33:30

In reply to Re: Does NEURONTIN cause sexual side effects utopizen, posted by robz on October 11, 2004, at 15:00:44

definitely causes some anorgasma for me. the godd thing about neurontin is its short half life (or whatever), so within a few hours, i usually have no problem.

Good luck,

Diane

 

Re: Does NEURONTIN cause sexual side effects

Posted by Snowie on October 15, 2004, at 16:01:47

In reply to Re: Does NEURONTIN cause sexual side effects, posted by platinumbride on October 15, 2004, at 1:33:30

Ditto for me, but in my case I just have no interest, and even when I try to force it, I get nothing or very little for my trouble. I'm trying to lower my dose to see if that helps, and perhaps only take it at bedtime, because it does help me sleep. I can't say for sure if it is the Neurontin since I've taken it for many years, but I've had no interest for several years. I also take birth control pills and have thought that they may be the culprit, but am not sure anymore.

Snowie


> definitely causes some anorgasma for me. the godd thing about neurontin is its short half life (or whatever), so within a few hours, i usually have no problem.
>
> Good luck,
>
> Diane


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.